# SDR UALA2012030501411

- Difficulty date: March 4, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 41,861 hours, 9,103 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S EMERGENCY EXIT ROPE STORAGE CONTAINER DOOR WILL NOT STAY CLOSED.  FOUND DOOR LATCH BROKEN, REPLACED ESCAPE ROPE DOOR LATCH.
